# SDR F3LA200800299

- Difficulty date: June 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228000000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED AFT PIT FLOOR PANEL 151PE HAS SURFACE CORROSION AROUND ATTACHMENT HOLES AND EDGES.  MAINT CLEANED CORROSION, FILLED COUNTER SINK AREA, PREPPED AND PRIMED PANEL 151PE IAW DRAWING 319-53-0001-11 AND AMM 25-00-00-870-001. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
